Sciatica-no "leg pain" but burning feet - Any ideas?
can sciatica cause no leg pain but burning feet? I have had leg sciatica before on the right (beenthrough the MRI's/ESI's/SI Joint Injections and such). But now I have burning feet more on the right than the left. Could this be a form of sciatica? I'm going through a lot right now- testing for MS, they say I don't have MS right now. They put me on gabapentin (neurotonin) for my burning feet which is not helping. Any idea if this could be coming from lumbar region (again!) ? Thanks.
PS, here's my last lumbar MRI taken November 05.
Signal intensity normal. L2/L3 - Normal. L3/L4 - Mild bilateral facet arthropathy. L4/L5 - Mild generalized bulging of the annulus fibrosis with small central disk herniation. This causes mild mass impression on the ventral aspect of the thecal sac without causing significant spinal or neural foraminal stenosis. L5/S1 - There is a small central disk herniation with transverse parameter of herniated disk measuring only approximately 5mm. This comes in contact with the ventral aspect of the thecal sac without causing spinal or neural foraminal stenosis.
Impression: Small central disk herniation at the L4/L5 and L5/S1 levels without causing significant spinal or neural foraminal stenosis.
I'm going through therapy for an L4-L5 herniation. This put pressure on both my L4 nerve and L5 nerve as they exited the spine. First my leg hurt. Now my ankle, arch, and big toe bother me. As far as I have learned, the L4, L5, and S1 nerves run the entire length of your legs (either leg). These 3 also make up your sciatic nerve then branch out. The L4 reaches to the tip of your big toe. The L5 to your mid toes, the S1 all the way to the pinky toe. That means, yes, pressure on a particular part of one of those nerves can cause you to feel the sensations in your feet.
This is interesting. I had my lumbar MRI on the 31st. Doc called says only a mild bulge at L4/L5. I think that's ****, cause the last MRI I had in 2005 had two small herniations at L4/5/S1. So, I called and am getting a copy of the actual report. Thanks for the info as well, as i agree, I think it's my back all along causing this problem with my burning feet. I have been Neurotonin (Gabapentin) for over a month now and they just upped the dosage day before yesterday and it is not helping me at all.
I have problems with my feet as well and I also am taking Neurontin, so I feel your pain. Yes, the areas you are having problems with in your back can affect your feet. I also know that my family practitioner would only read my MRI report and say there isn't anything wrong - when there was something wrong. Take your FILMS into a specialist! As a rule, they don't read the report, but read the actual films. See an Orthopedic Surgeon that specializes in Backs OR see a Neuro surgeon. Anyway, it wouldn't hurt to get a second opinion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.